Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society, the Transactions of the American Mathematical Society (TRAN) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.43.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Contents of Volume 355, Number 4
HTML articles powered by AMS MathViewer

Besov-Morrey spaces: Function space theory and applications to non-linear PDE
Anna L. Mazzucato PDF
Trans. Amer. Math. Soc. 355 (2003), 1297-1364
Existence and uniqueness for a semilinear elliptic problem on Lipschitz domains in Riemannian manifolds II
Martin Dindoš PDF
Trans. Amer. Math. Soc. 355 (2003), 1365-1399
On one-dimensional self-similar tilings and $pq$-tiles
Ka-Sing Lau and Hui Rao PDF
Trans. Amer. Math. Soc. 355 (2003), 1401-1414
On the capacity of sets of divergence associated with the spherical partial integral operator
Emmanuel Montini PDF
Trans. Amer. Math. Soc. 355 (2003), 1415-1441
Square-integrability modulo a subgroup
G. Cassinelli and E. De Vito PDF
Trans. Amer. Math. Soc. 355 (2003), 1443-1465
Lebesgue type decomposition of subspaces of Fourier-Stieltjes algebras
E. Kaniuth, A. T. Lau and G. Schlichting PDF
Trans. Amer. Math. Soc. 355 (2003), 1467-1490
Some two-step and three-step nilpotent Lie groups with small automorphism groups
S. G. Dani PDF
Trans. Amer. Math. Soc. 355 (2003), 1491-1503
Quadratic iterations to ${\pi }$ associated with elliptic functions to the cubic and septic base
Heng Huat Chan, Kok Seng Chua and Patrick Solé PDF
Trans. Amer. Math. Soc. 355 (2003), 1505-1520
Higher Weierstrass points on $X_{0}(p)$
Scott Ahlgren and Matthew Papanikolas PDF
Trans. Amer. Math. Soc. 355 (2003), 1521-1535
On extendability of group actions on compact Riemann surfaces
Emilio Bujalance, F. J. Cirre and Marston Conder PDF
Trans. Amer. Math. Soc. 355 (2003), 1537-1557
Local geometry of singular real analytic surfaces
Daniel Grieser PDF
Trans. Amer. Math. Soc. 355 (2003), 1559-1577
Approximation of plurisubharmonic functions by multipole Green functions
Evgeny A. Poletsky PDF
Trans. Amer. Math. Soc. 355 (2003), 1579-1591
Monomial bases for $q$-Schur algebras
Jie Du and Brian Parshall PDF
Trans. Amer. Math. Soc. 355 (2003), 1593-1620
Logmodularity and isometries of operator algebras
David P. Blecher and Louis E. Labuschagne PDF
Trans. Amer. Math. Soc. 355 (2003), 1621-1646
The $D$–module structure of $R[F]$–modules
Manuel Blickle PDF
Trans. Amer. Math. Soc. 355 (2003), 1647-1668
Seiberg-Witten invariants, orbifolds, and circle actions
Scott Jeremy Baldridge PDF
Trans. Amer. Math. Soc. 355 (2003), 1669-1697
Couples contacto-symplectiques
Gianluca Bande PDF
Trans. Amer. Math. Soc. 355 (2003), 1699-1711
Projectively flat Finsler metrics of constant flag curvature
Zhongmin Shen PDF
Trans. Amer. Math. Soc. 355 (2003), 1713-1728